# SDR ANCF2025120637

- Difficulty date: December 6, 2025
- Submitted: December 11, 2025
- Operation: Air carrier
- Aircraft: N740AV
- Make and model: Airbus A320-214
- Aircraft serial: 6411
- Aircraft time: 27,117 hours, 19,572 cycles
- Engine: Cfmint CFM565B43
- Engine time: 24,209 hours, 19,684 cycles
- System (JASC): 3246 · Wheel/Ski/Float
- Part: Wheel
- Part number: 315313
- Part serial: 8370
- Condition: Vibration
- Location: Zone 700
- Part time: 10,102 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

STRONG AND CONTINIOUS NOISE ON NOSE GEAR COMPARTMENT, DURING THE INITIAL CLIMB THROUGHT 12.000FT A STRONG AND CONTINIOUS NOISE WAS HEARD AND FELT IN THE NOSE GEAR COMPARTMENT. RETURNED TO THE AIRPORT OF ORIGIN.  I.A.W TSM 32-20-00-840-802-A STEP B(5), PERFORMED THE NLG WHEEL NR 1 & 2 WERE REPLACED IAW AMM 31-36-00-710-016-A THE DOWNLOADING PCMCIA DATA WAS PERFORMED FOR REQUEST OF MCC.
